# SDR 95FDEA01723

- Difficulty date: November 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N133FE
- Make and model: Boeing 727-25C
- Aircraft serial: 19851
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: 651621813
- Condition: Cracked
- Location: Fs 740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/W FRONT SPAR BOTTLE BOLT TRUNNION FS 740 CRACKED INSIDE PIN HOLE, 3 PLACES.  REMOVED AND REPLACED TRUNNION IAW BOEING DRAWING NR 65C29064.
